Calendar

Dr. Rachad Zaki

Dr. Rachad Zaki

rachad_zaki Assistant Professor in Mathematics, Department of Applied Mathematics and Sciences

Address: P.O.Box: 127788, Abu Dhabi, UAE

Telephone: +971-(0)2-4018067

Fax: +971-(0)2-4472442

Email: 

CV

  •  Ph.D., Mathematics, Pierre et Marie Curie University (FRA), 2007
  •  M.A., Specialized Translation, University of Geneva (SUI), 2009
  •  M.A., Applied Mathematics, Pierre et Marie Curie University (FRA), 2004
  •  M.Sc., Pure Mathematics, Lebanese University (LIB), 2003
  •  Current: Linear algebra, Calculus
  •  Previous: Calculus, Algebra, Arithmetic, Statistics, Probability, Scientific Softwares (numerical methods)
  •  Homogenization
  •  Perforated domains
  •  Multiple scales
  •  Partial differential equations

Google Scholar  Scopus

  •  D. Cioranescu, A. Damlamian, P. Donato, G. Griso, and R. Zaki, "The periodic unfolding method in domains with holes." 
  •  R. Zaki, "Homogenization of a Stokes problem with slip boundary condition in periodic porous media by the periodic unfolding method." 
  •  R. Zaki, "Homogenization of a Stokes problem with Dirichlet boundary condition in periodic porous media by the periodic unfolding method."
  • 2008 D. Cioranescu, P. Donato, and R. Zaki, "The periodic unfolding method in perforated domains and applications to Robin problems." GAKUTO International Series Math. Sci. Appl., pp. 37-68, (2008).
  • 2007 D. Cioranescu, P. Donato, and R. Zaki, "Asymptotic behavior of elliptic problems in perforated domains with nonlinear boundary conditions." Asymptotic Analysis, Vol. 53, N° 4, pp. 209–235, (2007).
  • 2006 D. Cioranescu, P. Donato, and R. Zaki, "The periodic unfolding method in perforated domains." Portugaliae Mathematica, Vol. 63, No 4, pp. 467-496, (2006).
  • 2006 D. Cioranescu, P. Donato and R. Zaki, "Periodic unfolding and Robin problems in perforated domains." Compte Rendu en Mathématiques de l'Académie des Sciences de Paris, Vol. VII, No 342, p. 469-474, (2006).